# SDR AU960092

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Failed
- Location: T Eng Aux Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE ACCESSORY DRIVE SHAFT UPPER BEARING FAILED
